# SDR SWAA2022101859471

- Difficulty date: October 13, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,305 hours, 34,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-100 LH I/B FIXED L/E WTB FAIRING SUPPORT STRUCTURE CRACKED AT FASTENER HOLE AT LOWER FWD EDGE OF PANEL 195AL. / [01] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23. CRACK VERIFIED MARKED IN BLACK. TOOL#31823; DUE 23DEC22;[02] REMOVED CRACKED FAIRING SUPPORT ANGLE IAW SRM 51-40-02-0G-0;[03] VERIFIED NEW SUPPORT ANGLE PN: 116A3118U9 A-TAG: WN2069 IAW DWG 116A3110 REV. -;[04] C/W;[05] VERIFIED STEPS 3 & 4;[06] LOCATED AND DRILLED NEW PANEL SUPPORT IAW DWG 116A3110 REV. -;[07] VERIFIED STEP 6 IS COMPLETE;[08] VERIFIED STEPS 6 & 7;[09] OK TO INSTALL;[10] INSTALLED NEW L/H FIXED L/E WTB FAIRING SUPPORT STRUCTURE IAW SRM 51-40-02-0G-0 AND DWG 116A3110 REV -;[11] AUDIT CW
